Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 30, NWS Fort Worth, TX

April 26, 2023Bosque County, Coryell County, McLennan County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 26, 2023, 4:31 PM CDT for Bosque County, Coryell County, McLennan County, Texas. It was in force for 44 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2023, 4:31 PM CDT (21:31 UTC)
Expired
Apr 26, 2023, 5:15 PM CDT
In force
44 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Bosque County, TX, Coryell County, TX, McLennan County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 101 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 4:50 PM CDTHAIL 1.753 Wnw Valley Mills, TXGOLF BALL SIZED HAIL REPORTED ON HIGHWAY 6 AND FM 854 WEST OF VALLEY MILLS.
Apr 26, 4:58 PM CDTTORNADO6 Ese Valley Mills, TXVIDEO EVIDENCE OF A BRIEF, SMALL TORNADO IN THIS AREA. NO DAMAGE FOUND OR REPORTED.
Apr 26, 5:05 PM CDTHAIL 41 Ese Valley Mills, TXDELAYED REPORT - COCORAHS SPOTTER REPORTED A LARGE AMOUNT OF HAIL THAT LASTED FOR ROUGHLY 20 MINUTES 0.9 MILES ESE OF VALLEY MILLS THAT LED TO SHREDDED LEAVES, CAR DENTS, DAMAGED ROOF SHINGLES, AND BROKEN HOUSE WINDOWS. THE LARGEST HAILSTONES MEASURED WERE 4 I
Apr 26, 5:06 PM CDTHAIL 16 Sw Gholson, TXAMATEUR RADIO SPOTTER REPORTED QUARTER-SIZED HAIL IN CHINA SPRINGS.
Apr 26, 5:13 PM CDTHAIL 2.751 Ese Valley Mills, TXLARGE AMOUNTS OF BASEBALL SIZED HAIL, POSSIBLY LARGER, REPORTED JUST EAST-SOUTHEAST OF VALLEY MILLS BY TRAINED SPOTTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:51 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2023-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2023-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-393 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

014 
WFUS54 KFWD 262131 RRA
TORFWD
TXC035-099-309-262215-
/O.NEW.KFWD.TO.W.0030.230426T2131Z-230426T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
431 PM CDT Wed Apr 26 2023

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Northwestern McLennan County in central Texas...
  Northeastern Coryell County in central Texas...
  Southeastern Bosque County in central Texas...

* Until 515 PM CDT.
    
* At 431 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles west of Valley Mills, or 11 miles south of
  Clifton, moving northeast at 25 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Valley Mills around 450 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Coryell City, Willow Grove, Mosheim, China Spring, Hurst Springs,
Rock Creek and Gholson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3154 9769 3166 9770 3181 9730 3179 9733
      3176 9730 3175 9727 3152 9726
TIME...MOT...LOC 2131Z 245DEG 22KT 3162 9761 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Dunn
2 follow-up statements
069 
WWUS54 KFWD 262152 RRA
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
452 PM CDT Wed Apr 26 2023

TXC099-262159-
/O.CAN.KFWD.TO.W.0030.000000T0000Z-230426T2215Z/
Coryell TX-
452 PM CDT Wed Apr 26 2023

...THE TORNADO WARNING FOR NORTHEASTERN CORYELL COUNTY IS
CANCELLED...
    
The tornadic thunderstorm that prompted the warning has moved out of 
Coryell County. Therefore, the warning has been cancelled for 
Coryell County.

A Tornado Watch remains in effect until 1000 PM CDT.

LAT...LON 3157 9759 3167 9764 3172 9754 3180 9734
      3176 9730 3175 9727 3154 9726
TIME...MOT...LOC 2149Z 255DEG 21KT 3164 9750 

$$

TXC035-309-262215-
/O.CON.KFWD.TO.W.0030.000000T0000Z-230426T2215Z/
McLennan TX-Bosque TX-
452 PM CDT Wed Apr 26 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN MCLENNAN AND SOUTHEASTERN BOSQUE COUNTIES...
    
At 449 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Valley Mills, or 10 miles southeast of Clifton, 
moving east at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  China Spring around 510 PM CDT.
  Golson around 520 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Rock Creek and Gholson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3157 9759 3167 9764 3172 9754 3180 9734
      3176 9730 3175 9727 3154 9726
TIME...MOT...LOC 2149Z 255DEG 21KT 3164 9750 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

25
685 
WWUS54 KFWD 262207
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
507 PM CDT Wed Apr 26 2023

TXC035-309-262215-
/O.CON.KFWD.TO.W.0030.000000T0000Z-230426T2215Z/
McLennan TX-Bosque TX-
507 PM CDT Wed Apr 26 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN MCLENNAN AND SOUTHEASTERN BOSQUE COUNTIES...
    
At 458 PM CDT, a confirmed tornado was located near Valley Mills, or 
12 miles north of McGregor, moving east at 20 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

The tornado has since lifted, but this storm may produce another 
tornado at any time.

This potentially tornadic circulation will be near...
  China Spring around 515 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

&&

LAT...LON 3159 9752 3166 9755 3176 9744 3180 9734
      3176 9730 3175 9727 3154 9726
TIME...MOT...LOC 2205Z 264DEG 17KT 3163 9743 

TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN

$$

25

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 2:21 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Apr 26, 2:21 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
221 PM CDT Wed Apr 26 2023

...New Long Term...

.SHORT TERM... /Issued 1220 PM CDT Wed Apr 26 2023/
/Severe Weather Today/

An episode of significant severe weather will materialize this
afternoon. North and Central Texas residents should be prepared
for large hail, damaging winds and a few tornadoes. In addition,
there will be a heightened flash flooding threat late this
afternoon across eastern portions of Central Texas and East Texas.

A cluster of elevated sub-severe storms continues moving eastward
across North Texas, leading to a continued threat for hail and
gusty winds along and north of the warm front. The warm front
generally resides along the I-20 corridor, evident by the
southerly component of the winds south of the front and
easterly/northeasterly winds north of the front. Although the
front is generally along the I-20 corridor, much of the region
continues to experience a fairly good amount of SBCIN in the wake
of earlier showers and storms as well as the dense cloud cover in
place.

As we approach the afternoon, the initial area to watch for rapid
thunderstorm development will be along/south of I20 and west of
US-281. Visible imagery is depicting partial clearing is ongoing
with temperatures approaching 80s degrees. With afternoon heating
and MLCAPE expected to exceed 2500 J/Kg, any thunderstorm that
develops will be capable of producing large hail that may approach
or exceed baseball size. Given that the storms south of the warm
front are likely to be surface based, not only will there be a
significant hail threat, but the tornado threat will also increase
as the storms move eastward. Surface southeasterly winds veering
with height will result in classic right-turning hodographs, with
a strong tornado or two not out of the question this
afternoon/early evening.

Additional convective development is expected along the true
front as it moves southward late this afternoon. Initial
thunderstorm development will likely be supercellular with a large
to very large hail threat continuing. Tornadoes and damaging
winds will continue to pose a threat south of the I-20 corridor,
generally across southern portions of North Texas and into Central
Texas.

As the supercells move eastward, the expectation is for upscale
growth into a complex of thunderstorms. There will be a
transition to mainly a damaging wind threat along with wind-driven
large hail. Sufficient 0-3km shear will be in place to mention
the potential for quick tornadoes along any north/south oriented
segment of the line of storms. As if that wasn't enough,
torrential rainfall may lead to flash flooding, especially across
eastern portions of Central Texas and East Texas. Antecedent
conditions will lead to rapid runoff of any precipitation, and
with latest HREF PMM depicting isolated areas of 5" of rain, it's
important to remain vigilant of flooded areas this evening and
tonight. If you come up on any flooded roads, TURN AROUND DON'T
DROWN!

The bulk of the convection should be exiting our region by around
midnight. In doing so, the threat for severe weather will shift
away from the entire region. A few elevated storms cannot be ruled
out as far North as North Texas around/after midnight. Although
some small hail cannot be ruled out, the overall severe weather
threat will remain low.

Dry and cooler air will filter in tomorrow, keeping temperatures
in the upper 60s to mid 70s throughout the region. Winds will be
out of the northwest generally between 20-25. Thursday night will
be fairly cool across the region with upper 40s to lower 50s
expected.

Hernandez

&&

.LONG TERM... /NEW/
/Friday Onward/

After today's weather maker and tomorrow's brief reprieve,
another threat for strong to severe storms will present itself on
Friday. A potent shortwave trough will be digging southeastward
through the day on Friday, leading to rapid northward mass
response. Enough moisture should be in place for thunderstorms to
develop along the leading edge of a rapidly moving cold front
through the afternoon. At this time, the main threat Friday
afternoon appears to be large hail and damaging winds.

Given the parent mid-level low will lag behind the main surface
feature, a few additional showers and storms will be early
Saturday morning. The overall severe weather threat will remain
low given a lack of appreciable instability/shear.

Saturday will remain fairly cool with highs in the 60s areawide
and northerly winds throughout much of the day.

A warm-up trend will commence on Sunday as mid-level ridging
moves overhead. Temperatures as we start the new work-week will
range from the mid 70s/80s to widespread mid 80s by Wednesday.
Southerly winds will persist each day, generally between 15-20 mph
with no precipitation expected through at least the latter half
of next week.

Hernandez

&&

.AVIATION... /Issued 1245 PM CDT Wed Apr 26 2023/
/18Z TAFs/

Concerns: Significant impacts ongoing across North and Central
Texas through the afternoon, lingering across Central Texas
through tonight.

Showers and thunderstorms are ongoing across North and Central
Texas with significant disruptions continuing areawide. Severe
convection with tops approaching FL390 are expected this
afternoon through this evening. The greatest threat for severe
convection will be along and south of the I-20 corridor, which
includes all North and Central Texas TAF sites.

In addition to the rain and thunderstorm potential, low CIGs (IFR)
and patchy fog will persist through around 02Z Thursday. A cold
front will likely move through North Texas closer to 05Z, leading
to northerly winds and continued IFR through much of the night.
For Waco, the cold front is likely to be closer to 06-07Z and
northwesterly winds overnight.

Post-frontal stratus is expected tomorrow, generally around 018 at
DFW Metroplex TAF sites and 012 in Waco. Overall rain chances will
remain low tomorrow within the D10 airspace but a few isolated
showers or storms cannot be ruled out the first half of the day
across BYP and CQY. VFR should return by tomorrow afternoon across
North and Central Texas

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    58  72  53  81  55 /  90   5   0  40  70
Waco                58  74  52  81  55 /  90   5   0  30  70
Paris               57  69  49  76  56 /  90  30   0  20  70
Denton              53  70  48  79  51 /  80  10   0  40  70
McKinney            57  69  49  78  54 /  90  20   0  30  70
Dallas              59  72  53  80  55 /  90  10   0  40  70
Terrell             58  72  50  79  56 / 100  20   0  30  70
Corsicana           60  74  53  81  58 / 100  20   0  30  70
Temple              57  76  53  84  55 /  80   5   0  30  70
Mineral Wells       53  72  50  83  51 /  60   5   0  40  60

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 26, 2:18 PM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
218 PM CDT Wed Apr 26 2023

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
218 PM CDT Wed Apr 26 2023

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.

Storms will continue across North and Central Texas today. The
greatest severe weather threat has shifted south of the I-20
corridor but a few severe storms cannot be ruled out along/north of
I-20. Large hail will be the most widespread threat with damaging
winds and tornadoes possible south of I-20.

Additionally, locally heavy rainfall may result in flash flooding,
especially across eastern Central Texas and East Texas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An isolated storm or two will be possible Thursday morning across
eastern portions of North and Central Texas. Cannot rule out small
hail with the strongest storms.

Another cold front arrives late Friday with scattered thunderstorms
possible along and ahead of the front. Some severe weather will be
possible, mainly across Central Texas with hail and damaging winds as
the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is expected on Wednesday.

In the hours before

Local storm report, Apr 26, 4:07 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
407 PM CDT WED APR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             1 S CISCO               32.37N 98.98W
04/26/2023  E1.00 INCH       EASTLAND           TX   AMATEUR RADIO

&&

REEVES
Local storm report, Apr 26, 4:15 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT WED APR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             1 W IREDELL             31.99N 97.89W
04/26/2023  E1.00 INCH       BOSQUE             TX   TRAINED SPOTTER

&&

REEVES
Local storm report, Apr 26, 4:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
422 PM CDT WED APR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             1 W CARBON              32.27N 98.85W
04/26/2023  E2.50 INCH       EASTLAND           TX   AMATEUR RADIO

&&

REEVES

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 11:15 PM CDTSpecial Weather StatementFWDKaufman30 min
Apr 25, 11:24 PM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt51 min
Apr 25, 11:36 PM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rains, Van Zandt39 min
Apr 26, 12:01 AM CDTSpecial Weather StatementFWDEllis44 min
Apr 26, 12:10 AM CDTSevere Thunderstorm WarningFWDEllis, Navarro31 min
Apr 26, 12:17 AM CDTSevere Thunderstorm WarningFWDHenderson, Navarro58 min
Apr 26, 12:52 AM CDTSevere Thunderstorm WarningFWDHenderson38 min
Apr 26, 1:05 AM CDTSpecial Weather StatementFWDNavarro25 min
Apr 26, 1:25 AM CDTSpecial Weather StatementFWDHenderson35 min
Apr 26, 1:51 AM CDTSevere Thunderstorm WarningFWDAnderson, Henderson54 min
Apr 26, 3:12 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDStephens37 min
Apr 26, 4:49 AM CDTSpecial Weather StatementFWDDelta41 min
Apr 26, 5:41 AM CDTSpecial Weather StatementFWDKaufman34 min
Apr 26, 6:45 AM CDTSpecial Weather StatementFWDHenderson30 min
Apr 26, 8:36 AM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall19 hr
Apr 26, 8:36 AM CDTRiver Flood WarningFWDHunt24 hr
Apr 26, 1:21 PM CDTAreal Flood AdvisoryFWDDallas, Rockwall114 min
Apr 26, 1:46 PM CDTRiver Flood WarningFWDDallas13 hr
Apr 26, 3:41 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt19 min
Apr 26, 3:43 PM CDTSevere Thunderstorm WarningFWDEastland77 min
Apr 26, 4:04 PM CDTSevere Thunderstorm WarningFWDEastland26 min
Apr 26, 4:11 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton64 min
Apr 26, 4:24 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDComanche, Erath51 min
Apr 26, 4:31 PM CDTTornado WarningFWDBosque44 min
Apr 26, 5:05 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland40 min
Apr 26, 5:10 PM CDTSevere Thunderstorm WarningFWDBosque, Hill65 min
Apr 26, 5:12 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDBosque, Erath, Hamilton, Somervell48 min
Apr 26, 5:14 PM CDTAreal Flood AdvisoryFWDBosque3 hr
Apr 26, 5:14 PM CDTTornado WarningFWDBosque, Hill, McLennan46 min
Apr 26, 5:31 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDMills59 min
Apr 26, 5:42 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDBosque, Comanche, Erath, Hamilton48 min
Apr 26, 5:43 PM CDTTornado WarningFWDMcLennan47 min
Apr 26, 5:52 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDBosque, Erath, Somervell38 min
Apr 26, 5:56 PM CDTAreal Flood AdvisoryFWDErath2 hr
Apr 26, 6:02 PM CDTAreal Flood AdvisoryFWDHill2 hr
Apr 26, 6:03 PM CDTTornado WarningFWDMills42 min
Apr 26, 6:17 PM CDTTornado WarningFWDBosque, Hamilton43 min
Apr 26, 6:27 PM CDTTornado WarningFWDFalls, Limestone, McLennan48 min
Apr 26, 6:28 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDBosque, Hill62 min
Apr 26, 6:41 PM CDTAreal Flood AdvisoryFWDMills2 hr
Apr 26, 6:55 PM CDTFlash Flood WarningFWDBosque, Hill3 hr
Apr 26, 6:55 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDBosque, Hill, McLennan65 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.